# SDR FDEA200910153586

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 354, RBL 45 HAS AREA OF CORROSION (OUT OF LIMITS).  REMOVED FLOOR SUPPORT BS 345-365, RBL 45, IAW SRM 51-40-02. REMOVED STIFFNERS AND NUTPLATES IAW SRM 51-40-02. CHECKED LIMITS OF SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101.0 REG MATL THICKNESS; .050"  AFTER REWORK; .043"  REMOVED; .007". FABRICATED NEW SUPPORT IAW SRM 51-10-02. LOCATED AND DRILLED SUPPORT IAW SRM 51-40-05.  TREATED & PRIMED SUPPORT IAW SRM 51-20-01. PAINTED SUPPORT IAW AMM 51-21-00-7.  INSTALLED FLOOR SUPPORT, STIFFNERS AND NUTPLATES NR BS 345-365, RBL 45, IAW SRM 51-40-02.
